# SDR C2XA02IA146

- Difficulty date: July 19, 2002
- Submitted: July 24, 2002
- Operation: Air carrier
- Aircraft: N34820
- Make and model: Aerosp ATR 42-320
- Aircraft serial: 159
- System (JASC): 3150 · Central Warning
- Part: Computer
- Part number: 35OA23008314
- Part serial: 405
- Condition: False Indication
- Location: Cockpit
- Stage of operation: AP
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

IAH - FLT 3584 - CREW REPORTED THAT A FORWARD SMOKE WARNING INDICATION ILLUMINATED DURING FLIGHT.  THE CREW DECLARED AN EMERGENCY AND LANDED AT IAH WITHOUT INCIDENT.  MAINTENANCE TROUBLESHOT THE AIRCRAFT AND FOUND THE WARNING TO BE A FALSE INDICATION.  MAINTENANCE THEN REMOVED AND REPLACED THE CENTRAL CREW ALERTING COMPUTER.  THE SYSTEM OPERATIONALLY CHECKED GOOD AND THE AIRCRAFT WAS APPROVED FOR RETURN SERVICE.
